MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE POST STAB FEMORAL SIZE 2 NONPOROUS; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE POST STAB FEMORAL SIZE 2 NONPOROUS; KNEE COMPONENT
Model Number KFPSNP20
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to implant fracture.(b)(4).Side: l.Primary asa: p3 - incapacitating systemic disease.(b)(6) reference no: (b)(4).
 
Additional Manufacturer Narrative
Mpo received additional information for this event on 05/11/2021 stating that only the poly insert failed.The insert is reported under medwatch number 3010536692-2021-00313.There is no alleged deficiency against the device kfpsnp20.Please void the initial report.

Brand Name
ADVANCE POST STAB FEMORAL SIZE 2 NONPOROUS
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11803413
Report Number3010536692-2021-00285
Device Sequence Number17238457
Product Code JWH
UDI-Device IdentifierM684KFPSNP201
UDI-PublicM684KFPSNP201
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K973524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKFPSNP20
Device Catalogue NumberKFPSNP20
Device Lot Number1623626
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/22/2021
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer04/22/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date06/02/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;